On families of complex lines sufficient for holomorphic extension

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1134/S0001434608030231

Ключевые слова: holomorphic extension property, family of complex lines, Hartogs' theorem, Bochner-Martinelli integral, Sard's theorem, Cauchy-Riemann condition

Аннотация: It is shown that the set E-Gamma of all complex lines passing through a germ of a generating manifold F is sufficient for any continuous function f defined on the boundary of a bounded domain D subset of C-n with connected smooth boundary and having the holomorphic one-dimensional extension property along all lines from E-Gamma to admit a holomorphic extension to D as a function of many complex variables.

Ссылки на полный текст

Издание

Журнал: MATHEMATICAL NOTES

Выпуск журнала: Vol. 83, Is. 03.04.2017

Номера страниц: 500-505

ISSN журнала: 00014346

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.